# SDR CALA2017013000201

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 50,799 hours, 21,670 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 5034
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

EXTRACT FAULT DISPLAYED ON UPPER ECAM SCREEN.  VENT MILD FUMES AND FAULT LIGHT. PLACED IN/OVRD. FUMES CLEARED RAPIDLY. REMOVED AND REPLACED AVIONICS EXHAUST FAN AT LOCATION 18HQ, REF AMM 21-26-51-400-001A. OPS CHECKS GOOD.
